# SDR SWAA2022072823738

- Difficulty date: June 28, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* AFT CABIN FLOORBEAM STA 986.5 LBL 47 TO LBL 48 WL 208.1 HAS CORROSION AROUND 1EA FASTENER HOLE / [01] REMOVED CORROSION ON FLOORBEAM STA 986.5 LBL 47 WL 208.1 AS PER B737-700 SRM 51-10-02-0G-0[21] REMOVED CORROSION ON FLOORBEAM STA 986.5 LBL 47 WL 208.1 AS PER B737-700 SRM 51-10-02-0G-0. MAT REMAINING FOUND AT REWORKED AREA .100' FOUND OUT OF LIMITS AS PER B737-700 SRM 53-70-51-1A-1; 53-70-51-0I-1 AND BAC 1518-1211. TRIMMED AREA ON FLOORBEAM STA 986.5 LBL 43 WL 208.1 AS PER B737-700 SRM 53-70-51-2R-6 REPAIR 6; FIGURE 205 AND SRM 51-10-02-0G-0.CUTOUT DMG SECTION 1.25' BY 0.9' AND A 0.5' RADIUS AS PER B737-700 SRM 53-70-51-2R-6 REPAIR 6 AND 51-10-02-0G-0. PERFORMED FLAP PEEN TO AREA AS PER B737-700 SRM 53-70-51-2R-6 REPAIR 6 AND SOPM 20-10-03. PERFORMED HFEC INSP ON TRIMMED OUT AREA IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS. PERFORMED ROTO INSP ON EXISTING HOLES IAW B737 NDT P6 51-00-00 PROC.16; NO CRACKS. FABRICATED AND TRIMMED ALL REPAIR PARTS TO FINAL SIZE AS PER B737-700 SRM 53-70-51-2R-6 REPAIR 6 TABLE 204 (STRAP; ANGLE AND FILLER)  TREATED AND PRIMED ALL REPAIR PARTS AS PER B737-700 AMM 51-21-41-370-803 AND 51-21-72-370-804. INSTALLED REPAIR AT AFT CABIN FLOOR BEAM STA 986.5 LBL 47 TO LBL 48 WL 208.1 AS PER B737-700 SRM 53-70-51-2R-6 REPAIR 6; FIGURE 205; ALTERNATIVE 4.;
